MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZTEG-2P-30-140-PF-US
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) age/date of birth) unknown as information was not provided.Weight) unknown as information was not provided.Summary of investigational findings: based on the provided information and since no product was received it was not possible to determine whether the experienced issue is related to a device failure or user technique.However, wce has previously initiated corrective and preventing actions regarding this issue.The complaint device was manufactured prior to any actions, which perhaps may explain the experienced difficulty cook medical will continue to monitor for similar events.
 
Event or Problem Description
Description of event according to complainant: a (b)(6) female patient underwent a thoracic endovascular stent graft placement procedure for a thoracic aorta dissection from left subclavian to a few cm above celiac with small ulceration.During the procedure the physician deployed the graft and went to pull the trigger wire, the thumb screw came off fine but afterwards the green trigger wire release mechanism would not pull off; we were about to cut the wires and have him pull them that way after checking to see if there was some tension built up in the deployment system but after a few minutes he was able to finally tug the trigger wire release mechanism off without having to cut anything.The stent graft remained in the patient's body as intended but everything else was removed.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
4632 bjaeverskov
DA 
MDR Report Key5702747
Report Number3002808486-2016-00377
Device Sequence Number506586
Product Code MIH
UDI-Device Identifier10827002534220
UDI-Public(01)10827002534220(17)170317(10)E3194407
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P070016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZTEG-2P-30-140-PF-US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2016
Initial Report FDA Received Date06/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR